# SDR DALA2023122610592

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 28,938 hours, 3,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 EXIT SIGN AT 2L FELL OFF. CORRECTIVE ACTION: REPLACED EXIT SIGN LENS. (5016330)
